Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

August 9, 2015Baldwin County, Alabama

NWS Mobile, AL issued this special weather statement at Aug 9, 2015, 5:46 PM CDT for Baldwin County, Alabama. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2015, 5:46 PM CDT (22:46 UTC)
Expired
Aug 9, 2015, 6:45 PM CDT
In force
59 min
Issued by
NWS Mobile, AL

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2792 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS84 KMOB 092246
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
546 PM CDT SUN AUG 9 2015
 
ALZ262-264-FLZ201-092345-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-ESCAMBIA INLAND FL-
546 PM CDT SUN AUG 9 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND INLAND BALDWIN IN SOUTHWEST ALABAMA...AND INLAND ESCAMBIA
IN NORTHWEST FLORIDA UNTIL 645 PM CDT...

AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
ATMORE...MOVING WEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...         I65 AND AL 225...      I65 AND AL 59...
STAPLETON...           

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH. 
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND 
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3081 8792 3085 8791 3082 8792 3090 8794
      3092 8793 3091 8794 3093 8794 3092 8791
      3093 8790 3094 8790 3094 8788 3096 8787
      3094 8750 3077 8743 3059 8787
TIME...MOT...LOC 2245Z 072DEG 12KT 3084 8755 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:01 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 9, 4:01 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT SUN AUG 9 2015

...DANGEROUS HEAT EXPECTED THROUGH EARLY NEXT WEEK...

.SHORT TERM [TONIGHT THROUGH MONDAY AFTERNOON]...CONVECTION SHOULD
QUICKLY DISSIPATE OVER LAND THIS EVENING AS LOW LEVEL INSTABILITY
DROPS OFF RAPIDLY AS SURFACE HEATING COMES TO AN END. EXPECT SOME
ISOLATED STORMS TO CONTINUE OVER THE MARINE AREA INTO THE EARLY
EVENING.  STRONG SUBSIDENCE ALOFT AND MOIST LOWER LEVELS WILL KEEP
MINIMUM TEMPERATURES IN THE 70S WITH PERHAPS 80 ON THE COAST.
EXPECT SOME PATCHY LIGHT FOG NEAR SUNRISE TOMORROW OVER OUR SOUTHERN
COUNTIES. THE AMPLIFYING RIDGE ALOFT SHOULD CAP ANY CHANCE OF
CONVECTION UNTIL LATE AFTERNOON WHEN A WEAK SEA BREEZE DEVELOPS WITH
PERHAPS ENOUGH OOMPH TO LIFT PARCELS TO THE LFC.  ALSO A FRONT
APPROACHING FROM THE NORTH WITH A STRONGER SHORTWAVE TROUGH ALOFT
THEN THIS AFTERNOON COULD TRIGGER TSTMS UPSTREAM WHOSE OUTFLOW COULD
POTENTIALLY TRIGGER AN ISOLATED STORM OR TWO OVER THE INTERIOR
SITES. SO CARRIED THE POTENTIAL FOR ISOLATED TSTMS TOMORROW
AFTERNOON FOR THE ENTIRE FORECAST AREA...OTHERWISE...THE AMPLIFYING
DEEP LAYER RIDGE SHOULD KEEP CONVECTION CAPPED.  HIGH TEMPERATURES
MONDAY WILL CLIMB INTO THE MID TO UPPER 90S SO WILL AT A MINIMUM
CONTINUE THE EXCESSIVE HEAT ADVISORY AND WOULD NOT RULE OUT THE
POSSIBILITY OF UPGRADING IT TO A WARNING. /08 JW

[MONDAY NIGHT THROUGH WEDNESDAY NIGHT]...UPPER HIGH PRESSURE SYSTEM
CENTERED OVER NORTHERN TEXAS WILL RETROGRADE WESTWARD OVER NORTHERN
NEW MEXICO THROUGH THE REMAINDER OF THE SHORT TERM...WHILE A SERIES
OF SHORTWAVES PASSING OVER THE LOWER GREAT LAKES REGION AND UPPER
MIDWEST DIVE SOUTHEAST AND CARVES OUT A LARGE UPPER TROUGH OVER THE
EASTERN CONUS. MEANWHILE SPURIOUS WEAK LOW PRESSURE CENTERS WILL
MEANDER ACROSS THE DEEP SOUTH MONDAY NIGHT AND TUESDAY. A COLD FRONT
APPROACHING THE FORECAST AREA FROM THE NORTH TUESDAY EVENING WILL
MOVE INTO THE NORTHERN PORTION OF THE FORECAST AREA BY LATE TUESDAY
NIGHT. THE FRONT WILL THEN STALL ACROSS THE FORECAST AREA ON
WEDNESDAY AS A LATE DEVELOPING SEA BREEZE PUSHING INLAND. THE COLD
FRONT WILL EVENTUALLY PUSH OFFSHORE WEDNESDAY NIGHT.

WITH DECREASING STABILITY INLAND AREAS BOTH AFTERNOONS...KEPT A 20
TO 40 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK UPPER
DISTURBANCES ROTATING AROUND THE UPPER HIGH MOVE NORTH TO SOUTH OVER
THE FORECAST AREA. ALSO INCREASED PRECIPITATION CHANCES ACROSS MUCH
OF THE FORECAST AREA TO LIKELY TUESDAY NIGHT DUE TO THE FRONTAL
PASSAGE.

HIGH TEMPERATURES TUESDAY WILL RANGE FROM 93 TO 99 DEGREES...EXCEPT
FOR THE LOWER 90S AT THE BEACHES. HEAT INDICES SHOULD BE SLIGHTLY
LOWER...RANGING FROM 102 TO 109 DEGREES. LOW TEMPERATURES BOTH
NIGHTS WILL BE IN THE MID 70S INLAND AREAS...WITH UPPER 70S ALONG
THE IMMEDIATE COASTAL SECTIONS. /22

&&

.LONG TERM [THURSDAY THROUGH SUNDAY]...THE CENTER OF THE UPPER LEVEL
HIGH PRESSURE SYSTEM WILL RETROGRADE EVEN FURTHER WESTWARD THROUGH
THE REMAINDER OF THE WEEK...LEAVING UPPER LEVEL WEAKNESS OVER THE
SOUTHEAST STATES AS AN UPPER TROUGH DIGS SLOWLY SOUTHWARD. A COLD
FRONT WILL CONTINUE TO PUSH SOUTH ACROSS THE NORTHERN GULF OF MEXICO
BRINGING A DRIER AIRMASS INTO THE FORECAST AREA. THIS PATTERN WILL
BRING A DECREASING CHANCE OF PRECIPITATION THROUGH THE REMAINDER OF
THE LONG TERM. HIGH TEMPERATURES WILL STILL MANAGE TO REACH THE
LOWER TO MID 90S INLAND AREAS...WITH UPPER 80S ALONG THE IMMEDIATE
COASTAL SECTIONS...BUT THE DRIER AIRMASS WILL BRING AND END TO THE
OPPRESSIVE HEAT INDICES. /22

&&

.AVIATION... 1800Z ISSUANCE...THE BIGGEST HAZARD TO FLIGHT WILL BE
THE ISOLATED THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND OVER OUR
COASTAL COUNTIES THIS AFTERNOON. FLYING CONDITIONS WILL DETERIORATE
RAPIDLY IN AND AROUND THESE STORMS. CONVECTION SHOULD DISSIPATE
RAPIDLY FOLLOWING SUNSET. /08 JW

&&

.MARINE...HIGH PRESSURE BUILDING ACROSS THE NORTHERN GULF OF MEXICO
WILL CREATE A LIGHT TO MODERATE SOUTH TO WEST WIND FLOW THROUGH
MIDWEEK. A COLD FRONT WILL MOVE SOUTHWARD OVER THE COASTAL WATERS
LATE WEDNESDAY THROUGH WEDNESDAY NIGHT...A MODERATE OFFSHORE FLOW
WILL FOLLOW IN ITS WAKE. LIGHTER WINDS WILL FOLLOW ON THURSDAY. /08
JW

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  95  76  94  75 /  10  20  20  30  50
PENSACOLA   77  93  79  93  77 /  10  20  05  20  60
DESTIN      80  92  80  91  79 /  20  20  05  20  60
EVERGREEN   74  98  75  96  73 /  10  20  20  40  60
WAYNESBORO  74  99  76  97  73 /  10  20  30  40  60
CAMDEN      75  98  75  96  73 /  10  20  30  40  60
CRESTVIEW   73  96  74  94  74 /  10  20  05  20  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOBILE
     CENTRAL-MOBILE COASTAL-MOBILE INLAND.

     HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY FOR
     MOBILE CENTRAL-MOBILE COASTAL-MOBILE INLAND.

     HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR BALDWIN CENTRAL-BALDWIN
     COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
     COVINGTON-CRENSHAW-ESCAMBIA-MONROE-WASHINGTON-WILCOX.

FL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ESCAMBIA COASTAL-
     ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
     COASTAL-SANTA ROSA INLAND.

MS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR GEORGE-
     GREENE-PERRY-STONE-WAYNE.

     HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT MONDAY FOR
     GEORGE-GREENE-PERRY-STONE-WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Aug 9, 6:32 AM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
632 AM CDT SUN AUG 9 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-101145-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
632 AM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT WILL ONCE AGAIN IMPACT THE REGION TODAY AS HOT
TEMPERATURES COMBINE WITH HIGH AFTERNOON RELATIVE HUMIDITY. AN
EXCESSIVE HEAT WARNING HAS BEEN ISSUED FOR SOUTHEAST MISSISSIPPI AND
MOBILE COUNTY IN SOUTHWEST ALABAMA WHERE MAXIMUM HEAT INDEX VALUES
ARE EXPECTED TO RANGE BETWEEN 110 AND 115 DEGREES THIS AFTERNOON. A
HEAT ADVISORY REMAINS IN EFFECT FOR THE REMAINDER OF THE AREA WHERE
MAXIMUM HEAT INDICES SHOULD RANGE BETWEEN 107 AND 112.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
DEVELOP ACROSS THE REGION TODAY...WITH THE BEST COVERAGE EXPECTED
DURING THE AFTERNOON HOURS. A FEW STORMS COULD BECOME STRONG TO
SEVERE...WITH DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND VERY HEAVY RAIN POSSIBLE WITH THE STRONGEST STORMS THAT
DEVELOP.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF
SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DANGEROUS HEAT WILL CONTINUE ACROSS THE REGION THROUGH EARLY NEXT
WEEK. THE COMBINATION OF HOT TEMPERATURES AND HIGH AFTERNOON RELATIVE
HUMIDITY WILL RESULT IN MAXIMUM AFTERNOON HEAT INDEX VALUES BETWEEN
107 AND 112 DEGREES MONDAY...AND POTENTIALLY AROUND 108 TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE.

GMZ630>635-650-655-670-675-101145-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
632 AM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA
TODAY. ADDITIONAL STORMS COULD PUSH OVER THE OFFSHORE WATERS FROM THE
COAST LATER THIS AFTERNOON. THE STRONGER STORMS THAT DEVELOP WILL BE
CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 35 KNOTS...LOCALLY HIGHER
SEAS...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THAT DEVELOP EACH DAY.

In the hours before

Special weather statement, Aug 9, 2:54 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
254 PM CDT SUN AUG 9 2015

FLZ203-205-092045-
SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
254 PM CDT SUN AUG 9 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
SANTA ROSA AND INLAND OKALOOSA IN NORTHWEST FLORIDA UNTIL 345 PM
CDT...

AT 253 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF WRIGHT...MOVING WEST AT 15 MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL SANTA
ROSA AND SOUTHWESTERN OKALOOSA COUNTIES.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3050 8697 3050 8696 3053 8696 3056 8692
      3059 8694 3060 8696 3076 8694 3066 8665
      3049 8667 3049 8696
TIME...MOT...LOC 1953Z 098DEG 15KT 3059 8676
Special weather statement, Aug 9, 3:12 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CDT SUN AUG 9 2015

ALZ055>057-092115-
BUTLER AL-MONROE AL-CONECUH AL-
312 PM CDT SUN AUG 9 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BUTLER...NORTHEASTERN MONROE AND NORTHEASTERN CONECUH IN
SOUTHCENTRAL ALABAMA UNTIL 415 PM CDT...

AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND AL
10...OR 9 MILES SOUTHWEST OF GREENVILLE...MOVING SOUTHWEST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
GEORGIANA...           I65 AND CR 7...        I65 AND AL 106...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3186 8674 3173 8663 3148 8687 3177 8711
TIME...MOT...LOC 2011Z 052DEG 16KT 3177 8676
Special weather statement, Aug 9, 3:50 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT SUN AUG 9 2015

ALZ055-056-059-092115-
MONROE AL-ESCAMBIA AL-CONECUH AL-
350 PM CDT SUN AUG 9 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL MONROE...NORTHWESTERN ESCAMBIA AND SOUTHWESTERN CONECUH IN
SOUTHCENTRAL ALABAMA UNTIL 415 PM CDT...

AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND AL
41...OR 12 MILES SOUTHEAST OF FRISCO CITY...MOVING WEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
I65 AND AL 113...      I65 AND AL 41...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

LAT...LON 3139 8723 3123 8717 3108 8740 3136 8749
TIME...MOT...LOC 2049Z 074DEG 14KT 3128 8729
Special weather statement, Aug 9, 5:46 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
546 PM CDT SUN AUG 9 2015

ALZ262-264-FLZ201-092345-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-ESCAMBIA INLAND FL-
546 PM CDT SUN AUG 9 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND INLAND BALDWIN IN SOUTHWEST ALABAMA...AND INLAND ESCAMBIA
IN NORTHWEST FLORIDA UNTIL 645 PM CDT...

AT 545 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
ATMORE...MOVING WEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...         I65 AND AL 225...      I65 AND AL 59...
STAPLETON...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3081 8792 3085 8791 3082 8792 3090 8794
      3092 8793 3091 8794 3093 8794 3092 8791
      3093 8790 3094 8790 3094 8788 3096 8787
      3094 8750 3077 8743 3059 8787
TIME...MOT...LOC 2245Z 072DEG 12KT 3084 8755

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:11 PM CDTSpecial Weather StatementMOBWilcox64 min
Aug 8, 8:02 PM CDTSpecial Marine WarningMOB88 min
Aug 9, 5:32 AM CDTExcessive Heat WarningMOBMobile13 hr
Aug 9, 5:32 AM CDTHeat AdvisoryMOBMobile37 hr
Aug 9, 3:12 PM CDTSpecial Weather StatementMOBButler63 min
Aug 9, 3:50 PM CDTSpecial Weather StatementMOBEscambia25 min
Aug 9, 6:38 PM CDTSpecial Weather StatementMOBMobile52 min
Aug 9, 2:54 PM CDTSpecial Weather StatementMOBSanta Rosa51 min
Aug 8, 7:14 PM CDTSpecial Weather StatementMOBGeorge, Greene, Perry, Stone61 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.